# SDR SWIA200922062

- Difficulty date: July 16, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N457SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7773
- Aircraft time: 16,917 hours, 12,995 cycles
- System (JASC): 5240 · Service Doors
- Part: Roller
- Condition: Dirty
- Location: Service Door
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR WILL NOT OPEN FROM OUTSIDE.  (FLT 4661)  CLEANED SERVICE DOOR ROLLER AND SEAL.
